Log in
COPD Friends
2,229 members727 posts

Flu jab

Hi everyone just wondering if anyone else experienced this had my flu jab sat and I have been coughing since last night first time since my chest infection last jan I was up in the night coughing up mucus. Boarderline Copd fev1 69% not diagnosed with anything yet Take care xxx

4 Replies
oldestnewest

I would not think it is the flu shot. But, I know quite a few person's without lung problems, that have your same symptoms. But, if I were you I'd call my GP and see if antibiotics would be needed, you don't want to get a bad chest infection or a exacerbation.

Take good care...hope you feel better soon.

Meg

Reply

Hard to say. I get sick for about 24 hrs after every flu shot. It’s my immune system ferociously going after it and building antibodies. It’s just something I always get after a flu shot! Fever, shakes...miserable one day then gone....

Reply

I was allways asked if I was feeling well before flu jab as if you have an existing complaintnot yetclear then the immune s cant cope

Reply

I just had a tetanus and while I didn’t feel horrible after I felt bad. It’s my immune systems reaction to anything foreign my GP said. Some people are just that way.

Reply

You may also like...